# SDR FDEA201309042111

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 62,263 hours, 19,462 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310011
- Part serial: M638
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DOOR LIGHT STAYED ON.  PRIOR TO LOWERING GEAR ON ARRIVAL, MOVED THE GEAR HANDLE TO NEUTRAL.  NOSE GEAR DOORS APPEARED TO LOWER. HEARD INCREASING NOISE AND VIBRATION FROM NOSE AREA.  LANDING UNEVENTFUL. ON BLOCK IN FOUND LT NOSE GEAR DOOR UPLOCK ACTUATOR HOOK BROKEN LOOSE.  DOOR WAS PART WAY OPEN.  REMOVED AND REPLACED THE LT NOSE GEAR DOOR UPLOCK ASSY IAW MM 32-31-14-04 OPS CHECKED NORMAL, OK FOR SERVICE
